# SDR FDEA200905091593

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,487 hours, 21,872 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B217AAM6
- Part serial: 320
- Condition: Malfunctioned
- Part time: 47,001 hours, 21,564 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OAK - ON TAKEOFF ROLL AT ABOUT 75 KNOTS ATS LEVER TRIPPED OFF DISPLAYED ECAM MESSAGE.  REJECTED TAKEOFF COMPLIED WITH QRH AND ECAM.  ATS LEVER WOULD NOT RESET.  COMPLIED WITH MEL AND DEPARTED WITH ATS LEVER OFF.   R & R THE TCC IAW MM 22-36-34-4 AFS TEST AND LAND TEST PASSED.   DUE TO HISTORY ACFT CK CAT 3A.
